| Model Number |
7841 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the implanted lead was surgically abandoned due to unknown product performance anomaly.Fluoroscopy was performed and antibiotic was administered.A new brady lead was subsequently implanted.No adverse patient effects were reported.Additional information was received that this implantable lead was capped and replaced due to recorded high pacing impedance measurements.No adverse patient effects were reported.
Additional Manufacturer Narrative
Follow up report 1 (additional information): this report is being submitted to update field b5: describe event or problem, section b and field h6: device codes, section h.